# SDR SWIA200616524

- Difficulty date: April 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 28,809 hours, 41,615 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 11002
- Condition: Malfunctioned
- Location: Yaw
- Part time: 1,975 hours, 2,857 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER CLICKS AND WON'T MOVE SMOOTHLY THROUGH NORMAL TRAVEL.  REPLACED RUDDER AP/YAW SERVO IAW EMB 120 MM 22-10-05.  OPERATIONAL CHECK GOOD.
